Normal's deconvolution and the independence of sample mean and variance (problem 03.4.1)

K.M. Abadir, J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

395 Downloads (Pure)
Original languageEnglish
Pages (from-to)691-691
Number of pages1
JournalEconometric Theory
Volume19
Issue number4
Publication statusPublished - 2003

Cite this

Abadir, K.M. ; Magnus, J.R. / Normal's deconvolution and the independence of sample mean and variance (problem 03.4.1). In: Econometric Theory. 2003 ; Vol. 19, No. 4. pp. 691-691.
@article{fcb946a3e8de48b3948794fba84a2194,
title = "Normal's deconvolution and the independence of sample mean and variance (problem 03.4.1)",
author = "K.M. Abadir and J.R. Magnus",
note = "Pagination: 1",
year = "2003",
language = "English",
volume = "19",
pages = "691--691",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",
number = "4",

}

Normal's deconvolution and the independence of sample mean and variance (problem 03.4.1). / Abadir, K.M.; Magnus, J.R.

In: Econometric Theory, Vol. 19, No. 4, 2003, p. 691-691.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Normal's deconvolution and the independence of sample mean and variance (problem 03.4.1)

AU - Abadir, K.M.

AU - Magnus, J.R.

N1 - Pagination: 1

PY - 2003

Y1 - 2003

M3 - Article

VL - 19

SP - 691

EP - 691

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

IS - 4

ER -